# SDR 99ZZZX1610

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340EZ
- Make and model: Cessna 340A
- Aircraft serial: 340A0118
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 085112131
- Condition: Corroded
- Location: Fuselage
- Part time: 4,090 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND C/W AD 75-23-08R5 EXHAUST SYSTEM, IT WAS NOTED BEHIND LT ENGINE EXHAUST OUTLET TUBE A RAISED SPOT OF CORROSION ON OUTBOARD MOUNT BEAM.  TOUCHING WITH SCRIBE, HOLE PUNCHED THROUGH EASILY.  WITH OUTLET TUBE REMOVED, CORROSION WAS NOTED ON AFT CANTED BULKHEAD WEB, PN 08516 01-27 ALSO.  4,089.9 HOURS TOTAL TIME.  BOTH BEAM AND WEB WERE REPLACED.
